# SDR TSAA0429001

- Difficulty date: December 30, 2003
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 10602030153
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 240 - HNL-OGG - ON GEAR RETRACTION 'A' SYSTEM HYDRAULIC ANNUNCIATOR LIGHT CAME ON.  SYSTEM QUANTITY AT 1.5 GALLONS.  RETURNED TO HNL.  FOUND RIGHT MAIN GEAR UPLOCK ACTUATOR FLEX-LINE RUPTURED. REMOVED AND REPLACED FLEX-LINE.  LEAK CHECK OK.  SERVICED HYDRAULIC FLUID AS REQUIRED.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
